# SDR AALA970447

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ORD - FLT 733 - DURING APPROACH TO ORD, WHEN LANDING GEAR EXTENDED, RT MAIN LANDING GEAR RED LIGHT DID NOT ILLUMINATE DURING EXTENSION.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  RESECURED AND ADJUSTED RT MAIN LANDING GEAR UPLOCK SWITCH ASSEMBLY AND REPAIRED GROUND TERMINAL.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
